Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Readers' alert: drug side-effects

MagazineOctober 2005 (Vol. 16 Issue 7)Readers' alert: drug side-effects

My doctor claimed this was the first time he'd heard of this

My doctor claimed this was the first time he'd heard of this. He said it must have been an allergic reaction to the Botox. The truth is, 20 per cent of all Botox users have an adverse reaction - usually ptosis (eyelid droop), headaches, fever, flu-like symptoms, fatigue, needle bruising and confusion - and it is not uncommon to have three or more of these symptoms.

What they don't tell you is that the person administering the injection needs to dilute the Botox with saline solution and, if he gets it wrong, you are going to be extremely ill.

The chances are you won't die, but for a month, you're going to be in 'heaven on earth' or simply not at home to visitors. This fog-like feeling can last for up to 12 months. For proof of this, see Irena Medavoy's Botox court case in the US. - Bob Wilson, Leeds


Bone-building alternatives

Milk makes strong bones

You may also be interested in...

Sign up for free today

Sign up now to get your FREE 17-point Plan to Great Health

Free membership gives you access to our latest news reports, use of our community area, forums, blogs, readers' health tips and our twice-weekly
e-news letter.

WDDTY Recommends

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, cancer, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2016 WDDTY Publishing Ltd.
All Rights Reserved